# SDR SWAA2016090955625

- Difficulty date: August 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT Z-ANGLE STA 727C+10-STA 797, STR 25L CORRODED UPPER SURFACE.  REPAIRED Z-CHANNEL IAW SRM.
